# SDR AALA20161006004

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 72,214 hours, 8,734 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANTS REPORTED A BURNING ODOR IN THE CABIN.  ODOR ISOLATED TO RIGHT LOWER RECIRCULATION FAN.  REMOVED AND REPLACED THE RECIRCULATION FAN IAW AMM 21-25-07.
